# SDR 20001017SH006

- Difficulty date: August 8, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N4079Y
- Make and model: Piper PA-31-350
- Aircraft serial: 318152079
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 4878621CH214
- Condition: Maladjustment
- Location: Main Gear
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CMH - LEFT GEAR DID NOT INDICATE DOWN AND LOCK.  RECYCLED GEAR, THEN CAME ON.  MAINTENANCE JACKED AIRCRAFT, REMOVED AND REPLACED LEFT GEAR DOWN AND LOCK SWITCH.  OPS CHECKED GOOD.  (X)
